View : 17 Download: 0

Class numbers of real quadratic fields

Title
Class numbers of real quadratic fields
Authors
Byeon D.Kim J.
Ewha Authors
김지구
Issue Date
2022
Journal Title
Journal of Number Theory
ISSN
0022-314XJCR Link
Citation
Journal of Number Theory vol. 231, pp. 1 - 47
Keywords
Class numberElliptic curveL-functionReal quadratic fields
Publisher
Academic Press Inc.
Indexed
SCIE; SCOPUS scopus
Document Type
Article
Abstract
Let d>0 be a fundamental discriminant of a real quadratic field. Let h(d) be the class number and εd the fundamental unit of the real quadratic field Q(d). In this paper, we prove that if there is an elliptic curve E over Q whose Hasse-Weil L-function LE/Q(s) has a zero of order g at s=1, then there is an effectively computable constant κ>0 satisfying [Formula presented] © 2020 Elsevier Inc.
DOI
10.1016/j.jnt.2020.11.015
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE